Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convolutions with rational kernels


Author: Jerome Blackman
Journal: Proc. Amer. Math. Soc. 8 (1957), 100-106
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0084647-5
MathSciNet review: 0084647
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I.I. Hirschman and D. V. Widder, The convolution transform, Princeton University Press, 1955. MR 0073746 (17:479c)
  • [2] H. Pollard, The Poisson transform, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 541-550. MR 0068036 (16:818a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0084647-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society